# SDR SIMA20170219002

- Difficulty date: February 19, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 32,779 hours, 28,404 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK 1 OVERLOAD. FLIGHT CREW PLACARDED PACK 1 SYSTEM REF 21-30. PERFORMED OPC OF DISTRIBUTION SYSTEM IAW AMM 21-20-00.  OPC GOOD.  PERFORMED OPC OF TEMPERATURE CONTROL IAW AMM 21-60-00.  OPC GOOD.  NO HARD FAULTS FOR PACK 1 OVLD FOUND AT THIS TIME.
